Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/94200
Title: Radial Wave Functions in Variational Modified WKB Approach: Application to the Modified Pöschl-Teller Potential and Morse Potential
Authors: Kudryashov, V. V.
Baran, A. V.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика
Issue Date: 2013
Publisher: Minsk : Education and Upbringing
Citation: Nonlinear Phenomena in Complex Systems. - 2013. - Vol. 16, N 1. - P. 58-64
Abstract: Approximate radial wave functions for an arbitrary potential are constructed by means of explicit summation of the leading partial WKB series with the help of a varied power-law substitution. The optimal value of a variational parameter is found from the minimality condition for integral discrepancy. The proposed approach is applied to the modified Pöschl-Teller potential and Morse potential which can be used for adequate simulation of spherical quantum dots.
URI: http://elib.bsu.by/handle/123456789/94200
ISSN: 1561-4085
Appears in Collections:2013. Volume 16. Number 1

Files in This Item:
File Description SizeFormat 
v16no1p58.pdf519,48 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.